# SDR CALA2025032803280

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 79,482 hours, 34,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5137
- Condition: No Test
- Location: Zone 200
- Part time: 779,477 hours, 734,790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - "PTP SHOWS FAULTS EPSU BATTERY EMER R", "EPSU BATTERY AFT L" REPLACED FWD EPSU 10WL REF AMM 33-51-38. REPLACED BATTERY PACKS IN UNITS 12WL AND 13WL REF AMM 33-51-38. OPC NORMAL.
